Additive solvability and linear independence of the solutions of a system of functional equations

Eszter Gselmann, Z. Páles

Research output: Article

4 Citations (Scopus)

Abstract

The aim of this paper is twofold. On one hand, the additive solvability of the system of functional equations dk(xy) = ∑k i=0 Γ(i, k - i)di(x)dk-i(y) (x, y ∈ R, k ∈ {0, . . . , n}) is studied, where Δn := {(i, j) ∈ Z×Z

Original languageEnglish
Pages (from-to)101-110
Number of pages10
JournalActa Scientiarum Mathematicarum
Volume82
Issue number1-2
DOIs
Publication statusPublished - 2016

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this